Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can alcohol cause ED or weak erections?

Answered by
Dr.
Dr. Matthew J. Mangat

Urologist

Practicing since :1981

Answered : 1886 Questions

default
Posted on Wed, 9 Sep 2015 in Urinary and Bladder Problems
Question: can drinking for a couple days cause ed or weak erections the next day after drinking
doctor
Answered by Dr. Matthew J. Mangat 1 hour later
Brief Answer:
stop nicorette smoking and Zoloft if possible.

Detailed Answer:
Hello XXXX and welcome to HCM.
As an Urologist,let me advise you, that ED is well documented in people taking Zoloft( SERTRALINE), and Nicorette(nicotine) gum.
Drinking on an occasion, or a social drinker, doesn't cause ED.
If you can control Nicorette gum and stop/ change Zoloft, it will help greatly.
Exercise regularly and have a regular healthy diet.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Sertraline

doctor1 MD

I am looking for a psychiatrist or neuro psychiatrist familiar with traumatic brain injury for my adult daughter . Her current psychiatrist has been basically missing/unavailable for two weeks with no answering service and a broken answering machine with no ability to leave a message. She currently takes Zoloft, Trazadone (sp) and neurotin. She needs a new prescription for Zoloft immediately. We need HELP ! Prefer a doctor in the Oakland/Berkeley/Montclair area.

doctor1 MD

Hi. Over the past month or so, any time I turn over to the other side in while in bed, my heart beats quickly, and I feel as though I just got finished running in a race; I have that exhausted feeling without the hard breathing. Also throughout the day, I have a shortness of breath and feel exhausted when doing anything like the laundry, making the bed, or cleaning. I have to sit down for about 10-15 minutes to rest. I also have GERD. I had an EKG, and that came back normal. I currently take 40 mg of Prilosec, and 100 mg of Zoloft. All of my bloodwork came back normal: WBC count RBC count, cholesterol, etc. I am scheduled to have a stress test, but I was wondering if it could be something else? Thank you!

doctor1 MD

I am a 42 yr old female, only have 1/10 th of a percent thyroid, I take synthroid and zoloft and have been on synthroid for approximate 22 yrs. I am now just in the past month experiencing shortness of breath, tightness in chest, dizziness, and increased pulse rate. What is happening to me?

doctor1 MD

I am a 57 year old female who has been experiencing extreme episodes of sweating lasting sometimes for a couple of hours. Hair dripping. Feel tired most of the time. Dr. just took me off Zoloft thinking that may be causing the extreme sweating. I had been on 100mg of Zoloft for about 13 years. I also take Wellbutrin XL 300. My A1C was 6.1. Doctor doesn't seemed concerned with A1C. I just don't know what can be causing such extreme sweating. Any ideas? Thanks, Marilyn

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.